Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I fell to urinate frequently, what could be the reason?

Sir I am a female of 63 , 5 ft ,65 kg frequently need to go toilet specially during night to urinate. Somtime it is even dificult to reach toilet & my clothes get soiled on the way. I consulted a Urologist & got my urine tested which was almost normal. Uric acid was 7.1mg.I am prescribed the following for 10 days.After 6 days there is some relief in frequency. Cap Trofame XR 60 mg Tab Darilong 7.5 mg Tab Zyloric 300 mg each once a day after meals Please advice harjit
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  571
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello harjit ;
welcome to HealthcareMagic
From the symptoms you have described you seem to be suffering from incontinence of urinary bladder.The medicines prescribed are fine so please continue and if you have got some relief then it will take some time but it will settle and you should be able to control your urine.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor